MAUDE Adverse Event Report: SOL-MILLENNIUM MEDICAL INC., CHICAGO, IL, USA. SOL-MILLENNIUM; SOL-M 5ML LUER LOCK SYRINGE W/O NEEDLE (BULK, STERILE)

SOL-MILLENNIUM MEDICAL INC., CHICAGO, IL, USA. SOL-MILLENNIUM; SOL-M 5ML LUER LOCK SYRINGE W/O NEEDLE (BULK, STERILE)
Model Number P180005BS
Medical Device Problem Code Defective Component (2292)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No anomalies were found when checking archived and received samples of sol-m 5ml luer lock syringe w/o needle (bulk, sterile) ref: p180005bs, lot: 04402066.Picture received from the customer for evaluation confirmed the complained issue, damaged-gasket.The manufacturing partner suspects the complained defect could have been caused by an isolated and occasional debugging of the gasket's enter track automatic assembly machine, in this case a second gasket remained accidentally stuck to the other, plunger was directly assembled with the barrel.The inspectors did not find the defective product in time resulting in the complained piece being placed on the market.As a corrective action, the manufacturing partner informed all related workers about the complaint received and arranged training focusing on the customer-complained defect.The issue is considered an accidental and isolated case.Sol millennium will continue to monitor this kind of issue and in case the number of complaints increases, further evaluation and corrective actions will be taken.This report was initially submitted on 11/26/2024.Due to issues with displaying the initial submission, this submission contains both initial and supplemental information.
 
Event or Problem Description
"customer reported: i would like to inform you that during our process we have found damaged gasket in the syringe.".
 
Additional Manufacturer Narrative
This report when initially submitted encountered an internal issue potentially related to database connectivity.This issue was identified while implementing capa-57 which was opened following an fda inspection.This supplemental mdr is being submitted to correct "report type, investigation finding (c) code, investigation conclusion (d) code" provided in the initial mdr 3014312726-2024-00359.The previously reported report type is adverse event and product problem was incorrect and investigation finding (c): 213, investigation conclusion (d): 4323 were also incorrect.The correct report type is product problem only and correct codes were investigation finding (c): 170, investigation conclusion (d): 25.

Brand Name
SOL-MILLENNIUM
Common Device Name
SOL-M 5ML LUER LOCK SYRINGE W/O NEEDLE (BULK, STERILE)
Manufacturer (Section D)
SOL-MILLENNIUM MEDICAL INC., CHICAGO, IL, USA.
311 s wacker dr, suite 4100
chicago IL
Manufacturer (Section G)
ZHEJIANG LONGDE PHARMACEUTICAL CO., LTD.
no.501, shunfeng rd.
hangzhou, zhejiang 31110 6
CH   311106
Manufacturer Contact
jarryd franklin
311 wacker dr, suite 4100
chicago, IL 60606
MDR Report Key22035457
Report Number3014312726-2024-00359
Device Sequence Number15617243
Product Code FMF
UDI-Device Identifier00810018095147
UDI-Public(01)00810018095147(17)290228(10)04402066
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K101359
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Consumer,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberP180005BS
Device Lot Number04402066
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/30/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date05/16/2025
Supplement Report FDA Received Date08/11/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/05/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown